# SDR ASAA0380307

- Difficulty date: April 11, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5932506113
- Condition: Cracked
- Location: Sidewall Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING 15K CHECK, FORWARD CARGO BAY LEFT SIDEWALL SUPPORT STRAP CRACKED.  REPLACED SUPPORT PER SRM 53-01.  (M)
